Items where Author is "Kalmykov, Sergei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Kalmykov, Sergei and Nagy, Béla (2018) Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros. JOURNAL OF APPROXIMATION THEORY, 226. pp. 34-59. ISSN 0021-9045

Kalmykov, Sergei and Nagy, Béla and Totik, Vilmos (2017) Bernstein- and Markov-type inequalities for rational functions. ACTA MATHEMATICA, 219 (1). pp. 21-63. ISSN 0001-5962

This list was generated on Mon Jun 14 09:53:34 2021 CEST.